Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Lactating mother getting rashes on the skin due to weak immune system. Using antibiotics and claritin. Is it safe for the baby.

Hi, my son is 7 month old and he is breastfeeding and started solid food month ago, also about a month ago I got some rashes in my body which my dr said its because of my weak immune system so I m using some over the counter medicatons( Claritin, reacting, and benedryle, and recently I started taking rynitidyn and antibiotic ). My first question is it safe to breast feed my son after using all these medicatons? and 2. he has some blisters ( white spots) in his mouth and lipes( up and lower lip ), what that coud be? Thanks
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

Thank you for your query.

You can continue taking the medicine and it shall have not effect on your breast feeding son.

It is very difficult to tell the reason for the blisters on your son's lips without having a look at them. They could be oral thrush and it would be advisable if a health care professional has a look at your son to confirm it.

I hope I have answered your query to your satisfaction.

Wishing you all the best.


Rajiv K Khandelwal
Answered: Thu, 4 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor